“The Connecticut Department of Public Health has published the Ingredients list for the Moderna COVID “Vaccine” and that data sheet confirms it contains a chemical “SM-102.”
The SM-102 Material Safety Data Sheet describes this chemical as “NOT FOR HUMAN OR VETERINARY USE”
Here is the information published by the Connecticut Department of Health about the Moderna COVID Vaccine, which lists its INGREDIENTS:
According to the manufacturer, Cayman Chemical Company in their filing with the Occupational Safety and Health Administration (OSHA), this chemical causes “Acute Toxicity “Fatal in contact with skin.”
In that same OSHA filing, the manufacturer declares SM-102 “Causes damage to the central nervous system, the kidneys, the liver and the respiratory system through prolonged or repeated exposure.”
Here are two sections from the manufacturer’s OSHA filing:
This appears to be what they are injecting into YOUR arm when you take the Moderna COVID Vax. You are APPARENTLY being POISONED!
Perhaps this is why so many people are having “adverse reactions” to the so-called “vaccine?”
Yet Health departments all over this country are running TV and Radio ads telling the general public this vaccine is “safe.” That seems to be FALSE ADVERTISING.
Now that this information is out, YOU may wish to carefully re-think whether or not you want someone injecting this into YOU.
For those who made the decision to get this vaccine, you may want to get in touch with a good personal injury lawyer and present this information to that attorney. (While you’re still alive.)
UPDATE MAY 18 12:30 PM EDT —
I am getting a lot of emails from biochemists telling me that the evil data about SM-102 has to do with the fact that it is delivered via a solution of Chloroform and the hazards listed on the Material Safety Data Sheet (MSDS) deal with Chloroform. No, they don’t.
The MSDS deals with the substance SM-102 as it is manufactured by Cayman Chemical Company. Period.
The ingredients list in the Moderna COVID ‘Vaccine” lists SM-102 as the third most-prevalent ingredient in the vaccine, and that ingredient is as the Cayman Chemical Company describes it. It’s that simple.
But this actually gets worse.
Chloroform is the solution used with the SM-102 and Chloroform has been outlawed for use by consumers for decades.
The reason Chloroform is outlawed for use by consumers has to do with how long it stays in a human body and what it does to a human body while it’s inside. The Half-Life of Chloroform is 180 days. That means that it takes half a YEAR for only HALF of the chloroform, to be exited out of the body. You with me so far?
Chloroform, like any other chemical, breaks down. And when it comes into contact with oxygen, it breaks down into . . . . wait for it . . . . Phosgene Gas.
Phosgene gas is fatal to humans in concentrations as low as seven parts per million (7ppm).
So all these folks getting the “jab” might be getting Chloroform which, as it circulates through their bodies can break down into phosgene gas.
Depending upon the unique functions of various people, some — maybe many — of those people MIGHT reach the fatal threshold of phosgene gas in their system, and die from it; likely within 180 days after the second “jab.”
But wait, there’s even MORE! Phosgene is a highly toxic substance that exists as a gas at room temperature. Owing to its poor water solubility, one of the hallmarks of phosgene toxicity is an unpredictable asymptomatic latent phase before the development of noncardiogenic pulmonary edema. Yes, the lungs fill with fluid and the patient can’t breathe. Just like . . . . wait for it . . . . “COVID.”
As these people start dropping like flies, the very same people who brought us the vaccine can simply blame it on a COVID variant. Gee, too bad they died from a COVID variant that the vaccine couldn’t protect them from.
Would that be plausible deniability for mass murder? You decide.
Great way to depopulate the planet and no one is the wiser because the deaths are so chronologically distant from the jab and the symptoms of phosgene gas poisoning mimic the symptoms of COVID.”